# SDR SWIA971694

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Engine: Pwa PW118
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Lt Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

I/B LEFT STABILIZER DEICE LIGHT ILLUMINATED IN FLIGHT, LIGHT CAME ON TIMERS 1 AND 2 AND REMAINED ON WITH SWTICH OFF.  RETURNED TO PDX.  REPLACED I/B LEFT STABILIZER PRESSURE SWITCH IAW MM 30,  OPS CHECKS GOOD.  (S/N N122) ON, (S/N L216) OFF.
